MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 978B133
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is approximate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a trial patient with an external neurostimulator (ens).It was reported that during stage 1 trial, they were on high amp levels and little symptom relief.It was also reported that therapy did not work for trial patient during stage 1.Upon removal of trial patient's lead, it was determined that the lead migrated out of the sacrum.There was a possibility of patient exertion and movement that contributed to the migration.No xrays taken but hcp removed the lead completely.
 
Additional Manufacturer Narrative
H3 analysis of the returned lead va2d0zf revealed the lead was returned segmented; however electrical testing of the returned segment(s) determined that continuity was complete and there were no electrical shorts between the circuits.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12565983
Report Number2649622-2021-19877
Device Sequence Number16477657
Product Code EZW
UDI-Device Identifier00763000203764
UDI-Public00763000203764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Model Number978B133
Device Catalogue Number978B133
Device Lot NumberVA2D0ZF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale